MathSciNet Relay Station
MathSciNet bibliographic data
MR642423 20F06 (03D40 20F05)
Rips, E. Subgroups of small cancellation groups. Bull. London Math. Soc. 14 (1982), no. 1, 45–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement